# SDR AALA20120127TUL06

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,297 hours, 23,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NUMBER 4 DOOR SLIDE INADVERTENTLY UNSUCCESSFULLY DEPLOYED.  SLIDE FELL OUT OF HOUSING AND ASSIST BOTTLE DISCHARGED.  AIRCRAFT FERRIED TO MIA FOR REPAIRS.  REPLACED LEFT NUMBER 4 DOOR SLIDE AND ASSIST BOTTLE ON 01/24/2012 AT MIA.  SYSTEM GROUND CHECK NORMAL OPERATION.
